Operations Research

College of Engineering

Works Published in 1979

copy embed code
Copy Embed Code Experiment

You can embed this resource into your own website. To do so, either use the code generated by us, or use the link and tweak the rest to your preferences. Copy the respective code or link below.

Displaying all 11 works

Sorted by most recent date added to the index first, which may not be the same as publication date order.

1979 journal article

Isometries on L^p Spaces and Copies of L^p shifts

Proceedings of the American Mathematical Society, 77(2), 198–200.

By: S. Campbell, G. Faulkner & M. Gardner

Sources: NC State University Libraries, ORCID
Added: December 22, 2021

1979 journal article

The stable solutions of quadratic matrix equations

Proceedings of the American Mathematical Society, 74(1), 19–23.

By: S. Campbell & J. Daughtry

Source: NC State University Libraries
Added: December 22, 2021

1979 conference paper

A functional analytic approach to autonomous linear singular perturbation problems

Proceedings of the Seventeenth Annual Allerton Conference on Communication, Control, and Computing, 445–463.

Event: Annual Allerton Conference on Communication, Control, and Computing

Source: NC State University Libraries
Added: December 22, 2021

1979 chapter

Isometries, projections and Wold decompositions

In I. Erdelyi (Ed.), Operator Theory and Functional Analysis (pp. 84–114). San Francisco, California: Pitman Publishing Company.

By: S. Campbell, G. Faulkner & R. Sine

Ed(s): I. Erdelyi

Source: NC State University Libraries
Added: December 22, 2021

1979 journal article

On a singularly perturbed autonomous linear control problem

IEEE Transactions on Automatic Control, 24(1), 115–117.

Sources: Crossref, ORCID
Added: August 31, 2020

1979 journal article

Singular Perturbation of Autonomous Linear Systems

SIAM Journal on Mathematical Analysis, 10(3), 542–551.

By: S. Campbell & N. Rose

Sources: Crossref, ORCID
Added: August 31, 2020

1979 journal article

Limit behavior of solutions of singular difference equations

Linear Algebra and Its Applications, 23, 167–178.

Sources: Crossref, ORCID
Added: August 31, 2020

1979 journal article

Solution of H-Equations by Iteration

SIAM Journal on Mathematical Analysis, 10(4), 844–849.

By: C. Kelley

Sources: ORCID, Crossref
Added: August 29, 2019

1979 journal article

Operator-valued Chandrasekhar H-functions

Journal of Mathematical Analysis and Applications, 70, 579–588.

By: C. Kelley

Sources: ORCID, NC State University Libraries
Added: August 29, 2019

1979 journal article

A variational equivalent to diagonal scaling

Journal of Mathematical Analysis and Applications, 72(1), 291–304.

By: M. Berger & C. Kelley

Sources: ORCID, Crossref
Added: August 29, 2019

1979 journal article

Nonregular Singular Dynamic Leontief Systems

Econometrica, 47(6), 1565.

Sources: ORCID, Crossref
Added: August 18, 2019